Translator Disclaimer
December 1996 Bifurcation for Nonlinear Elliptic Boundary Value Problems II
Kazuaki TAIRA, Kenichiro UMEZU
Tokyo J. Math. 19(2): 387-396 (December 1996). DOI: 10.3836/tjm/1270042527

Abstract

This paper is a continuation of the previous paper [Ta] where we studied local static bifurcation theory for a class of \textit{degenerate} boundary value problems for semilinear second-order elliptic differential operators which includes as particular cases the Dirichlet and Neumann problems. This paper is devoted to \textit{global} static bifurcation theory.

Citation

Download Citation

Kazuaki TAIRA. Kenichiro UMEZU. "Bifurcation for Nonlinear Elliptic Boundary Value Problems II." Tokyo J. Math. 19 (2) 387 - 396, December 1996. https://doi.org/10.3836/tjm/1270042527

Information

Published: December 1996
First available in Project Euclid: 31 March 2010

zbMATH: 0867.35009
MathSciNet: MR1425156
Digital Object Identifier: 10.3836/tjm/1270042527

Rights: Copyright © 1996 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.19 • No. 2 • December 1996
Back to Top